I was prescribed 20mg. Bentyl for possible IBS. After the first dose I was extremely dizzy,tired and developed a headache. The second dose that I took six hours later gave me the same reactions but it additionally made me itch and the tip of my tongue felt tingly. The next day I took half of one and again had the same reaction as if I had taken just as much as the first day. Has anyone else experienced a similar reaction especially regarding the itching and tingly tongue? I called my doctor and have stopped using it.
I have an itchy rash or bites on my elbows and hands. I sprayed for bed bugs and sprinkled diatomaceous earth all over m...1 REPLY
I have been on regular suboxone for almost two years now and this month I had to pay nfor my medicine so I got the Gener...1 REPLY
I started taking Linzess in early August and around the end of August I broke out with a rash and had severe itching and...4 REPLIES
I was given A weeks dose of nitrofurantoin 100 mg for UTI and on the last 3 days my skin has been uncontrollably itchy. ...1 REPLY
Thyroid removed 5 yrs.ago Prescribed Levothyroxine,Cozaar and Beloc. Last 2 yrs.any sun exposure rash appears on exposed...3 REPLIES
I'm experiencing itching and rash from taking Diclofenac Potassium. Can you take Allergex to counter this?...
Hi. I am Hiv+. 6 weeks back I started taking odimune. My viral load was 91. They also gave me ilvitrium...I am doing fin...1 REPLY
I have been on Levothyroxine for 20 years. three years ago I developed a very itchy rash been on steroids, changed deter...1 REPLY
I was on Trintillex for about 3 weeks and developed a rash all over my body. I didn't know where it was from origina...3 REPLIES
I have had a fever for 4 days now and I have small red spots all over my body which is causing itching, and I also have ...